MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL AMT NECK SEG 135D KHO; FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US CORAIL AMT NECK SEG 135D KHO; FEMORAL TRIALS
Catalog Number L94006
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the corail trial kho neck ring is bent, unable to insert onto trial head during surgery.The procedure was not delayed; the trial head was able to be inserted with great force.The procedure was completed successfully with no impact on the case or the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary.Corail trial kho neck ring is bent, unable to insert onto trial head.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned device found that the corail amt neck seg 135d kho presents signs of repetitive use for a long period of time.However, nothing indicative of a device nonconformance was identified.Even though a proper assessment was not performed due to the mating component was not returned.For reference a functional evaluation was conducted using a lab sample mating device and the corail amt neck seg 135d kho was able to assemble correctly without any issues or difficulties.The reported condition was not able to be replicated.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the corail amt neck seg 135d kho would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: corrected: h3.

Brand Name
CORAIL AMT NECK SEG 135D KHO
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22017490
Report Number1818910-2025-07785
Device Sequence Number15648140
Product Code LXH
UDI-Device Identifier10603295325178
UDI-Public(01)10603295325178(10)NB101903
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL94006
Device Lot NumberNB101903
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer08/12/2025
09/08/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date08/14/2025
09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexMale